# SDR DALA2021121007611

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 47,801 hours, 24,501 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Panel
- Condition: Unsecure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - LIGHT GAS SMELL REPORTED BY FA'S LOCATED IN MIDDLE OF THE CABIN.   FOUND LEFT BELLY FUEL SUMP POINT INSIDE LANDING GEAR DOOR LEVER ACCESS PANEL NOT FULLY SEATED AND LEAKING. RESEATED SUMP PLUNGER VALVE AND CLEANED COMPARTMENT.
